# SDR 2007UALA00761

- Difficulty date: March 13, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 48,441 hours, 33,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE RT SIDE OF FUSELAGE BELOW FWD LAV SVC DOOR.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED SKIN. INSTALLED DOUBLER-TRIPLER & FILLER REPAIR.
